# SDR DALA2021090705246

- Difficulty date: August 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,531 hours, 39,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 740-760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 CORROSION ON FLOOR STRINGERS SEVERAL PLACES UPPER AND LOWER FACES LBL=2.90 AND BTW STA= 740 TO STA=760 AT FWD CARGO COMPARTMENT C-1. CORRECTIVE ACTION: SUMMARY OF NRC 00304 FLOOR STRINGER LBL=2.90 AND BTW STA= 740 TO STA=760 WAS REPLACED PER B757-200 SRM. (1931775)
